# SDR TSAA2024112600006

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR WHEEL WELL PRESSURE BLUCKHEAD CRACKS ABOUT 1", STA 663.75 LBL24.75+6".  PERFORMED REPAIR AT STA663.75, LBL24.75+6" AS PER B737-300 SRM 53-60-51 REPAIR 4 (R134)
